# SDR DHL98724003

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 939D1502
- Condition: Failed
- Location: Nr 1 & Nr 3
- Component: 90252435
- Stage of operation: CL
- Nature of condition: H, J, G
- Precautionary procedure: A

## Discrepancy

NR 3 GEN TRIPPED OFF LINE, RESET, TRIPPED AGAIN.  NR 1 GEN ALSO TRIPPED OFF, WAS ABLE TO RESET AGAIN ON GROUND.  MOMENTARILY LOST ALL FUEL GAUGES, EACH GAUGE WENT BLANK ON S/O PANEL.  REPLACED NR 1 AND NR 3  VRGC AND NR 1 AND NR 3  GCUS AND BUSS PROTECTION PANEL.  GROUND RAN FOR 15 MIN CHECKED ALL SYSTEMS.  OPS CHECKED NORMAL.
